Cycle space constructions for exhaustions of flag domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 3, p. 573-580

A real semisimple group has only finitely many orbits on every flag manifold of its complexification. To each of these orbits there is a naturally associated space of algebraic cycles, and that cycle space is known to be a Stein manifold. In the past, properties of the cycle space have been proved by transforming functions or cohomology from, e.g., an open orbit in the flag manifold to its cycle space. Here the opposite is done: given an irreducible representation of a maximal compact subgroup of the real semisimple group, a canonical strictly plurisubharmonic exhaustion of the cycle space is constructed. This is then transformed to a (continuous) q-pseudoconvex exhaustion of the associated open orbit, where q is the complex dimension of the cycles under consideration.

Classification:  32M05,  32F10,  32M10,  22E46
@article{ASNSP_2010_5_9_3_573_0,
     author = {Huckleberry, Alan and Wolf, Joseph},
     title = {Cycle space constructions for exhaustions of flag domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 9},
     number = {3},
     year = {2010},
     pages = {573-580},
     zbl = {1209.32019},
     mrnumber = {2722656},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2010_5_9_3_573_0}
}
Huckleberry, Alan; Wolf, Joseph. Cycle space constructions for exhaustions of flag domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 3, pp. 573-580. http://www.numdam.org/item/ASNSP_2010_5_9_3_573_0/

[1] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math France 90 (1962), 193–259. | Numdam | MR 150342 | Zbl 0106.05501

[2] D. Barlet, Convexité de l’espace des cycles, Bull. Soc. Math. France 106 (1978), 373–397. | Numdam | MR 518045 | Zbl 0395.32009

[3] M. G. Eastwood and G. V. Souria, Cohomologically complete and pseudoconvex domains, Comment. Math. Helv. 55 (1980), 413–426. | MR 593056 | Zbl 0464.32010

[4] G. Fels, A. T. Huckleberry and J. A. Wolf, “Cycle Spaces of Flag Domains: A Complex Geometric Viewpoint”, Progress in Mathematics, Vol. 245, Birkhäuser, Boston, 2006. | MR 2188135 | Zbl 1084.22011

[5] J. Hong and A. T. Huckleberry, On closures of cycle spaces of flag domains, Manuscripta Math. 121 (2006), 317–327. | MR 2271422 | Zbl 1115.22011

[6] B. Krötz and R. Stanton, Holomorphic extension of representations, I. Automorphic functions, Ann. of Math. 159 (2004), 641–724. | MR 2081437 | Zbl 1053.22009

[7] B. Krötz and R. Stanton, Holomorphic extension of representations, II. Geometry and harmonic analysis, Geom. Funct. Anal. 15 (2005), 190–245. | MR 2140631 | Zbl 1078.22009

[8] W. Schmid and J. A. Wolf, A vanishing theorem for open orbits on complex flag manifolds, Proc. Amer. Math. Soc. 92 (1984), 461–464. | MR 759674 | Zbl 0558.22010

[9] R. O. Wells, Jr., and J. A. Wolf, Poincaré series and automorphic cohomology on flag domains, Ann. of Math. 105 (1977), 397–448. | MR 447645 | Zbl 0448.32015

[10] J. A. Wolf, The action of a real semisimple Lie group on a complex manifold, I. Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc. 75 (1969), 1121–1237. | MR 251246 | Zbl 0183.50901

[11] J. A. Wolf, The Stein condition for cycle spaces of open orbits on complex flag manifolds, Ann. of Math. 136 (1992), 541–555. | MR 1189864 | Zbl 0771.32016

[12] J. A. Wolf, Exhaustion functions and cohomology vanishing theorems for open orbits on complex flag manifolds, Math. Res. Lett. 2 (1995), 179–191. | MR 1324701 | Zbl 0856.22007